Acid reflux CAN cause nausea.
More Info: Gastroesophageal reflux (GER), commonly referred to as acid reflux, can cause nausea after eating.
Why Do I Have Acid Reflux?
Acid reflux occurs when the lower esophageal sphincter, the muscle between the esophagus and the stomach, does not close properly. This allows contents of the stomach and gastric acids to flow back (reflux) into the esophagus causing discomfort and pain. GER is classified as gastroesophageal reflux disease (GERD) when it occurs more than twice per week. 
Nausea Associated with Acid Reflux
Heartburn, regurgitation, and dyspepsia are the most common symptoms of acid reflux. Dyspepsia is a general term for stomach upset that includes burping, stomach fullness, bloating, upper abdominal pain and discomfort, and feeling nauseous after you eat. 
Nausea Associated with PPI’s
Today’s drugs of choice for suppressing stomach acid are called protein-pump inhibitors (PPI’s). In fact, PPI’s are one of the most commonly prescribed of all drugs in the United States to the tune of 13.9 billion in annual sales. 
Interestingly, a side-effect of the PPI is nausea, so if you are currently taking a PPI, the symptom you may think you are experiencing from acid reflux may be a side effect of your medication designed to relieve the symptoms. 
 Medline Plus-Us National Library of Medicine
GERD-Gastroesophageal Reflux Disease
Acid Reflux Symptoms
Studies Show Link between PPI Use, Increased Fracture Risk, Other Adverse Effects
 Harvard Health Publications
Do PPIs Have Long-Term Side Effects?
University of Maryland Medical Center
Gastroesophageal Reflux Disease and Heartburn-Symptoms